# SDR AALA20170406003

- Difficulty date: March 31, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 66,962 hours, 8,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 18539302
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN - R4 DOOR AREA CONTROL PANEL "EMER LIGHT TEST" SWITCH GUARD FOUND DAMAGED. R4 DOOR AREA CONTROL PANEL "EMER LIGHT TEST" SWITCH GUARD REPLACED IAW SWPM 20-84-15 AND AMM 33-22-06 & AMM 33-51-00. AIRCRAFT IN BASE MAINTENANCE.
